# SDR C2XA02CL051

- Difficulty date: February 14, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145ER
- Aircraft serial: 145045
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3151 THE CREW REPORTED A FUEL ODOR IN THE CABIN DURING APU START.  MAINTENANCE PERFORMED OPERATIONAL CHECKS GOOD.  NO FUEL SMELL WAS NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
